MathSciNet Relay Station
MathSciNet bibliographic data
MR511562 57M25
Feustel, C. D.; Whitten, Wilbur Groups and complements of knots. Canad. J. Math. 30 (1978), no. 6, 1284–1295.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement